My Discharge Is Discolored


Learn about a woman who fears she may have contracted a vaginal infection that is putting a serious damper on her personal life.

Case #: 
1217

Concern:

I have been on birth control for two and a half months. Just today, I noticed a brown discharge. My abs have been sore and I've had the worst headache for the past few days. To make things worse, I decided to take a look to see if I could see anything and it's actually turning a brownish shade down there. I was just tested in July for STDs and everything came up negative. Are there any STDs that might not have shown up on the tests? Could I be pregnant? Or is it just the birth control I'm taking that's causing it? I'm a little concerned.

Discussion:

Finding the right birth control can be tricky. No matter what type of brand or product type your doctor prescribes you, you're still taking a risk with your health when you begin a cycle of the pill.
 
Birth Control Confusion
When I first started taking birth control, I had nothing but problems. For three months I suffered through constant headaches and tenderness at the base of my neck. I quickly decided that birth control was more trouble than it's worth.
 
A pretty common problem women have with birth control is that if the pill doesn't conform to your personal genetic makeup, all you'll be left with is the side effects. Until the day comes where scientists are able to create personalized oral contraception, we will be putting ourselves in harm’s way with the pill.
 
Lacking Liver
Though a change in the color of a woman's discharge is usually a sign of vaginal infection, in this case it's most likely just a sign that your liver is no longer able to filter out synthetic hormones. Most birth control out there includes a ton of hormonal additives that really aren't necessary to the cause.
 
Birth control essentially works by flooding the mind with estrogen and progesterone so that the brain is tricked into thinking you are already pregnant. All that extra progesterone and estrogen is usually filtered through the liver, but if the liver is failing to filter, it can have a very noticeable effect on the female form.
 
How To Fix It
Firstly, I would recommend getting off of your current birth control. Your body is sending you some glaringly clear signs that it's not integrating well with the type of oral contraception you've been prescribed. Going off of your birth control will help your liver get back to normal. You can help it flush out the toxins by drink plenty of water each day, and staying away from any genetically modified or fatty foods.
 
You may also benefit from natural herbs like Mexican Wild Yam, Fo Ti, Muira Puama, and Safflower. (TRY: Vaginal Detoxification & Infection Relief) These herbs are great for improving the liver function and creating immunity for the organ. They will also replenish the vagina with essential fatty acids that promote vaginal health.
 
If, for some reason you notice an odor accompanying the discharge discoloration, you should notify your gynecologist immediately. A foul smelling discharge sends up red flags of vaginal infection, and should be treated as soon as possible.

What to do


Vaginal Infection Relief & Detoxification Formula

Antibiotics and birth control pills can alter the balance of the ‘friendly’ micro flora that subsists in the vagina. Pathogens from these drugs can result in yeast infections or bacterial vaginosis, with symptoms ranging from abnormal discharge,... Read more
5
Average: 5 (3 votes)


0 comments



Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.